Skip to main content

Symbolic Representation and Classification of N = 1 Supersymmetric Evolutionary Equations

Tian, Kai, Wang, Jing Ping (2017) Symbolic Representation and Classification of N = 1 Supersymmetric Evolutionary Equations. Studies in Applied Mathematics, 138 (4). pp. 467-498. ISSN 0022-2526. E-ISSN 1467-9590. (doi:10.1111/sapm.12163) (KAR id:59810)

PDF Author's Accepted Manuscript
Language: English
Click to download this file (460kB) Preview
[thumbnail of SymClaSUSY8.pdf]
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL:


We extend the symbolic representation to the ring of N = 1 supersymmetricdifferential polynomials, and demonstrate that operations on the ring, suchas the super derivative, Fr´echet derivative, and super commutator, can becarried out in the symbolic way. Using the symbolic representation, weclassify scalar ?-homogeneous N = 1 supersymmetric evolutionary equa-tions with nonzero linear term when ?>0 for arbitrary order and give acomprehensive description of all such integrable equations.

Item Type: Article
DOI/Identification number: 10.1111/sapm.12163
Subjects: Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Jing Ping Wang
Date Deposited: 09 Jan 2017 13:48 UTC
Last Modified: 16 Feb 2021 13:41 UTC
Resource URI: (The current URI for this page, for reference purposes)
Wang, Jing Ping:
  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.